Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 25, NWS Little Rock, AR

January 22, 2012Bradley County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jan 22, 2012, 9:51 PM CST for Bradley County, Drew County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2012, 9:51 PM CST (03:51 UTC)
Expired
Jan 22, 2012, 10:15 PM CST
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Bradley County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 174 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 5:16 PM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
1.8
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS54 KLZK 230351
SVRLZK
ARC011-043-230415-
/O.NEW.KLZK.SV.W.0025.120123T0351Z-120123T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHERN DREW COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 1015 PM CST

* AT 949 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF BLANCHTON...OR 11 MILES NORTHWEST OF WEST CROSSETT...AND
  MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SCIPIO...             LONGVIEW...           LADELLE...
  INGALLS...            BLANCHTON...          VICK...
  VALLEY...             PLEASANT GROVE...     MARSDEN...
  LACEY...              JOHNSVILLE...         ENON...
  COLLINS...            VALLEY JUNCTION...    TOWNSEND LAKE...
  SMEARNY...            SHADY GROVE...        SEVEN DEVILS SWAMP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3320 9219 3321 9223 3325 9224 3327 9230
      3325 9232 3328 9235 3368 9163 3338 9148
      3339 9197 3331 9197 3323 9208 3321 9208
      3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0351Z 246DEG 56KT 3325 9215

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:28 PM CST, 4 hours 23 minutes earlier.

Area forecast discussion, Jan 22, 5:28 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CST SUN JAN 22 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED
ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT
TRENDS.

&&

.AVIATION...

PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE
STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS
FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS
HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER
SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA
POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE
MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN
SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL
DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE
STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE
FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM
DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE.

&&

.PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY

NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST
SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT
AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH
A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH
THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF
THE ROAD APPROACH WILL BE USED ONCE AGAIN.

POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON
AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN
IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE
ROCK COUNTY WARNING AREA.

A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND
SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO
THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL
BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS
IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN
KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND
DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE
TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER
EASTERN ARKANSAS LATE THIS AFTERNOON.

STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE
QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE
A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT
FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT
OVER SOME  OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM
FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND
INTRODUCE DEEP GULF MOISTURE.

MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS
AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE
EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167
CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS
EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT
TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL
REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT.

QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY
MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE
GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN
CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF
TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM
FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS
LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY
NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE
MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

LONG TERM...THURSDAY THROUGH SUNDAY

SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER
IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK
SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND
INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE
IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     39  56  32  57 /  60   0   0  10
CAMDEN AR         41  63  38  65 /  40   0   0  10
HARRISON AR       34  55  31  58 /  20   0   0  10
HOT SPRINGS AR    39  60  34  63 /  30   0   0  10
LITTLE ROCK   AR  40  59  34  61 /  50   0   0  10
MONTICELLO AR     43  62  38  65 /  70   0   0  10
MOUNT IDA AR      38  61  34  63 /  20   0   0  10
MOUNTAIN HOME AR  36  55  31  57 /  30   0   0  10
NEWPORT AR        40  56  33  57 /  70   0   0  10
PINE BLUFF AR     42  60  37  63 /  60   0   0  10
RUSSELLVILLE AR   36  58  32  60 /  20   0   0  10
SEARCY AR         40  57  33  59 /  60   0   0  10
STUTTGART AR      42  59  36  61 /  70   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...62
Hazardous weather outlook, Jan 22, 8:30 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 PM CST SUN JAN 22 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
830 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

SHOWERS AND THUNDERSTORMS ERUPTED EARLY THIS EVENING AS EXPLOSIVE
CONVECTION DEVELOPED IN ADVANCE OF A STRONG UPPER LEVEL TROF. MANY
SEVERE WARNINGS WERE ISSUED FOR THIS ACTIVITY ACROSS CENTRAL AND
EASTERN ARKANSAS WITH NUMEROUS REPORTS OF LARGE HAIL RECEIVED.
SEVERAL STORMS ALSO BECAME TORNADIC WITH SEVERAL WARNINGS ISSUED.
DAMAGE OCCURRED TO THE NORTH OF FORDYCE BUT NO INJURIES WERE
REPORTED. PLEASE REFER TO THE LOCAL STORM REPORT PRODUCT FOR
ADDITIONAL INFORMATION.

SHOWERS AND THUNDERSTORMS HAVE PUSHED OFF INTO EASTERN AND SOUTHERN
ARKANSAS AT THIS TIME. STRONG STORMS WILL REMAIN POSSIBLE FOR THE
NEXT SEVERAL HOURS AS THE ENTIRE STORM SYSTEM MOVES TO THE EAST.
LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE WITH ANY STORM
AND TORNADOES WILL REMAIN POSSIBLE THIS EVENING.

THE ASSOCIATED COLD FRONT IS STILL WELL OFF TO THE WEST AND EXPECTED
TO SWEEP THROUGH THE STATE BEFORE MIDNIGHT TAKING ALL PRECIPITATION
WITH IT. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR
CENTRAL AND EASTERN ARKANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK
WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE
TO THE SEVERE WEATHER THREAT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Jan 22, 8:43 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          4 NW DE WITT            34.33N 91.39W
01/22/2012                   ARKANSAS           AR   STORM CHASER

            TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES
            NORTHWEST OF DE WITT.

&&

56
Local storm report, Jan 22, 8:45 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
845 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TORNADO          1 W BURKS               34.30N 91.42W
01/22/2012                   ARKANSAS           AR   STORM CHASER

            TORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS.

&&

56
Local storm report, Jan 22, 8:46 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
846 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TORNADO          4 NW DE WITT            34.33N 91.39W
01/22/2012                   ARKANSAS           AR   STORM CHASER

            TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES
            NORTHWEST OF DE WITT.

&&

56
Local storm report, Jan 22, 9:09 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          2 E LODGE CORNER        34.30N 91.50W
01/22/2012                   ARKANSAS           AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE
            JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE
            CORNER.

&&

56
Local storm report, Jan 22, 9:43 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             NEWPORT                 35.63N 91.24W
01/22/2012  E1.00 INCH       JACKSON            AR   LAW ENFORCEMENT

0800 PM     HAIL             NEWPORT                 35.63N 91.24W
01/22/2012  E2.75 INCH       JACKSON            AR   PUBLIC

            GOLF BALL TO BASEBALL SIZE HAIL REPORTED IN NEWPORT

&&

56
Local storm report, Jan 22, 9:44 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             GRAVEL HILL             35.26N 91.98W
01/22/2012  E1.25 INCH       WHITE              AR   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL REPORTED IN GRAVEL HILL.

0629 PM     HAIL             8 N SEARCY              35.36N 91.73W
01/22/2012  E1.00 INCH       WHITE              AR   TRAINED SPOTTER

0629 PM     HAIL             MALVERN                 34.37N 92.82W
01/22/2012  E1.50 INCH       HOT SPRING         AR   AMATEUR RADIO

0638 PM     HAIL             ROYAL                   34.52N 93.23W
01/22/2012  E0.88 INCH       GARLAND            AR   TRAINED SPOTTER

0652 PM     HAIL             1 N GRAVEL RIDGE        34.89N 92.19W
01/22/2012  E1.00 INCH       PULASKI            AR   AMATEUR RADIO

0702 PM     TSTM WND DMG     3 S CHIDESTER           33.66N 93.02W
01/22/2012                   OUACHITA           AR   LAW ENFORCEMENT

            TREES DOWN AT WHITE OAK LAKE ACROSS HIGHWAY 57

0703 PM     HAIL             JACKSONVILLE            34.87N 92.13W
01/22/2012  E1.00 INCH       PULASKI            AR   TRAINED SPOTTER

0704 PM     HAIL             12 S FORDYCE            33.64N 92.41W
01/22/2012  E1.25 INCH       CALHOUN            AR   TRAINED SPOTTER

0705 PM     FUNNEL CLOUD     6 SW ENGLAND            34.48N 92.04W
01/22/2012                   JEFFERSON          AR   AMATEUR RADIO

0710 PM     HAIL             CABOT                   34.97N 92.02W
01/22/2012  E1.00 INCH       LONOKE             AR   TRAINED SPOTTER

0710 PM     HAIL             OIL TROUGH              35.63N 91.46W
01/22/2012  E1.75 INCH       INDEPENDENCE       AR   PUBLIC

0715 PM     HAIL             2 W CLEAR LAKE          34.32N 92.25W
01/22/2012  E1.25 INCH       GRANT              AR   AMATEUR RADIO

            HAIL CRACKED THE WINDSHIELD OF THE AMATUER RADIO
            OPERATOR.

0715 PM     HAIL             NEWPORT                 35.63N 91.24W
01/22/2012  E1.00 INCH       JACKSON            AR   LAW ENFORCEMENT

0726 PM     TORNADO          4 NE FORDYCE            33.86N 92.36W
01/22/2012                   CLEVELAND          AR   LAW ENFORCEMENT

            2 HOUSES DAMAGAED ON HIGHWAY 8 NORTHEAST OF FORDYCE. NO
            INJURIES REPORTED AT THIS TIME.

0726 PM     TORNADO          4 NE FORDYCE            33.86N 92.36W
01/22/2012                   CLEVELAND          AR   LAW ENFORCEMENT

            DAMAGE REPORTED ON THE NORTH SIDE OF FORDYCE. LAW
            ENFORCEMENT REPORTS HOUSES DAMAGED AND TREES DOWN.

0726 PM     FUNNEL CLOUD     4 S ENGLAND             34.49N 91.97W
01/22/2012                   JEFFERSON          AR   AMATEUR RADIO

0726 PM     TORNADO          4 NE FORDYCE            33.86N 92.36W
01/22/2012                   CLEVELAND          AR   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT4 MILES
            NORTHEAST OF FORDYCE.

0730 PM     HAIL             ENGLAND                 34.54N 91.97W
01/22/2012  E1.50 INCH       LONOKE             AR   AMATEUR RADIO

0730 PM     HAIL             4 S ENGLAND             34.49N 91.97W
01/22/2012  E1.25 INCH       JEFFERSON          AR   AMATEUR RADIO

            AMATEUER OPERATOR REPORTING SOME HAIL STONES THE SIZE OF
            SAOFTBALLS.

0740 PM     TORNADO          5 W COY                 34.54N 91.96W
01/22/2012                   LONOKE             AR   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A BRIEF TORNADO
            TOUCHDOWWN 5 MILES WEST OF COY

0750 PM     FUNNEL CLOUD     4 W ENGLAND             34.54N 92.04W
01/22/2012                   PULASKI            AR   AMATEUR RADIO

0756 PM     HAIL             PINEBERGEN              34.10N 91.98W
01/22/2012  E1.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

0759 PM     TORNADO          2 N SLOVAK              34.68N 91.58W
01/22/2012                   PRAIRIE            AR   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTS A TORNADO ON THE GROUND 2
            MILES NORTH OF SLOVAK.

0759 PM     FUNNEL CLOUD     10 SE HAZEN             34.69N 91.45W
01/22/2012                   PRAIRIE            AR   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTS TWO FUNNEL CLOUDS 10 MILES
            SOUTHEAST OF HAZEN.

0800 PM     HAIL             NEWPORT                 35.63N 91.24W
01/22/2012  E2.75 INCH       JACKSON            AR   PUBLIC

            GOLF BALL TO BASEBALL SIZE HAIL REPORTED IN NEWPORT

0815 PM     HAIL             GRIFFITH SPRING         34.02N 91.93W
01/22/2012  E2.75 INCH       LINCOLN            AR   LAW ENFORCEMENT

0826 PM     HAIL             BRINKLEY                34.88N 91.19W
01/22/2012  E1.75 INCH       MONROE             AR   LAW ENFORCEMENT

0830 PM     HAIL             BRINKLEY                34.88N 91.19W
01/22/2012  E2.75 INCH       MONROE             AR   LAW ENFORCEMENT

0830 PM     TORNADO          2 E LODGE CORNER        34.30N 91.50W
01/22/2012                   ARKANSAS           AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE
            JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE
            CORNER.

0833 PM     HAIL             12 N STUTTGART          34.67N 91.55W
01/22/2012  E1.25 INCH       PRAIRIE            AR   AMATEUR RADIO

0836 PM     TORNADO          4 NW DE WITT            34.33N 91.39W
01/22/2012                   ARKANSAS           AR   STORM CHASER

            TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES
            NORTHWEST OF DE WITT.

0838 PM     TORNADO          1 W BURKS               34.30N 91.42W
01/22/2012                   ARKANSAS           AR   STORM CHASER

            TORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS.

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 6:03 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White27 min
Jan 22, 6:20 PM CSTSevere Thunderstorm WarningLZKCleburne, White25 min
Jan 22, 6:26 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Jan 22, 6:28 PM CSTSevere Thunderstorm WarningLZKGarland, Saline32 min
Jan 22, 6:32 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita28 min
Jan 22, 6:35 PM CSTTornado WarningLZKCalhoun, Dallas, Ouachita40 min
Jan 22, 6:36 PM CSTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson24 min
Jan 22, 6:43 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff32 min
Jan 22, 6:46 PM CSTSpecial Weather StatementLZKGarland29 min
Jan 22, 6:49 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp41 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White47 min
Jan 22, 6:58 PM CSTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski32 min
Jan 22, 7:01 PM CSTTornado WarningLZKCalhoun, Cleveland, Dallas, Ouachita29 min
Jan 22, 7:09 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson51 min
Jan 22, 7:10 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita35 min
Jan 22, 7:25 PM CSTTornado Warning EmergencyLZKCleveland, Dallas, Jefferson, Lincoln50 min
Jan 22, 7:29 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie31 min
Jan 22, 7:32 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff43 min
Jan 22, 7:34 PM CSTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline26 min
Jan 22, 7:38 PM CSTSevere Thunderstorm WarningLZKJackson, White, Woodruff52 min
Jan 22, 7:44 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Jan 22, 7:48 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski27 min
Jan 22, 7:55 PM CSTTornado WarningLZKMonroe, Prairie, Woodruff35 min
Jan 22, 8:02 PM CSTTornado WarningLZKArkansas, Jefferson, Lincoln28 min
Jan 22, 8:07 PM CSTSpecial Weather StatementLZKOuachita43 min
Jan 22, 8:08 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, Woodruff52 min
Jan 22, 8:12 PM CSTTornado WarningLZKArkansas, Lonoke, Monroe, Prairie33 min
Jan 22, 8:13 PM CSTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln47 min
Jan 22, 8:24 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln33 min
Jan 22, 8:27 PM CSTTornado WarningLZKArkansas, Jefferson, Monroe48 min
Jan 22, 8:41 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie19 min
Jan 22, 8:53 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland19 min
Jan 22, 8:59 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe16 min
Jan 22, 9:07 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson, Lawrence13 hr
Jan 22, 9:15 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe30 min
Jan 22, 9:17 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln28 min
Jan 22, 9:40 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew35 min
Jan 23, 9:50 AM CSTRiver Flood WarningLZKJackson, Woodruff33 days

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.